My Dad is finally on his meds - 300 mg of Tasinga - He had an appontment with his new primary care doctor who had read through all the medical records shipped from his old hospital - within those records apparently he has a "ballon" (that is what Dad called it he than said a weak spot on the aorta, first I have heard of this) on his aorta. His new primary care doctor has ordered an ultra sound of the aorta along with other specific blood work having to do with the heart. Question is how does this effect the QT Prolongation of the heart since there is some serious side effects associated with the Tasinga and the heart?
QT Prolongation and Aorta balloon
Posted 25 March 2012 - 09:26 AM
There should not be any relationship between them. And unless the person starts out with a pre-existing prolonged QT interval, the Tasigna is not likely to create the condition. The QT issue has not been a widespread problem for Tasigna users.
Posted 25 March 2012 - 09:52 AM
Glad that your dad came around! You are a good daughter! Jack
Posted 25 March 2012 - 06:44 PM
Thank you; I am glad he came around too - how are you feeling? Everything good?
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users